If you are a person that finds that you are suffering from bruises appearing on your extremities all of a sudden, this may seem strange and upsetting to you. You might then remember that you are taking the drug Plavix, which can cause you to be more prone to easy bruising as a side effect. There are reasons for this, because of what the drug does in your bloodstream, and how it will affect the flow of your blood.
This has come to pass, specifically because you are taking a prescription drug called Plavix. Plavix can increase your likelihood of easy bruising. Of course, bruising isn’t life threatening, but it can be very unsettling or embarrassing. So, naturally, you want to know what you can do to stop this bruising easily.
It is also occasionally used for people who have certain heart or blood vessel conditions. While the bruising is a recognized side effect of this drug, it is usually considered an acceptable trade-off because the bruising is often only a visual issue.
While Plavix is primarily designed to stop clotting, it will also cause the blood to run quicker through the body because it also acts as a blood thinner. So when you bump yourself, blood will arrive quicker and in greater quantities than normal at the point of impact. This can cause some nasty looking bruises.
Plavix specifically works by thinning the blood, so that it can flow properly. If the blood has been thinned, it will not clot as readily. On the other hand, when your blood is thin, you are much more likely to bruise. So for example, if you do something like bump into a piece of furniture, or fall down, the chances are that if you take Plavix, you will develop a highly visible bruise at the point of contact. This is because more of the thinned blood will accumulate at the site of the injury faster, contributing to much more spectacular bruising.
There may be means to mitigate the bruising effects of Plavix, but it was prescribed to you for a specific reason. Talk with your doctor to see if any of the prescription alternatives to Plavix will lessen your tendency to bruise easily.
Not everyone starts bruising when they take Plavix, but most people do. If you find that you are prone to easy bruising, don’t despair. You could try such things as going to a health store, and buying yourself some vitamin C which will help improve the health and flexibility of your blood vessels, which could eventually help you reduce bruising easily.
Once your requirement to take Plavix is modified or ended, you should strongly consider following the daily supplement program from Bruises Be Banned. This unique, all natural supplement combination works from the inside out, and it works to get rid of the existing bruises, and it can help to stop bruising completely as it has for people all over the world.
Jan Doan, the “Doctor of Bruiseology” is renowned as the one writer to have writered a complete reference book on bruising, teaching people why they bruise, and how they may avoid bruising. You can get for yourself Part I of the new Desktop Reference Book on bruising causes free and learn the best way to get beyond the nightmares of easy bruising and how to prevent bruising